MathSciNet Relay Station
MathSciNet bibliographic data
MR372929 58G99 (57D55)
Donnelly, Harold Spectral geometry and invariants from differential topology. Bull. London Math. Soc. 7 (1975), 147–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement